RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2016, Volume 62, Pages 152–165 (Mi cmfd315)  

On the convergence rate of continuous Newton method

A. Gibalia, D. Shoikheta, N. Tarkhanovb

a Department of Mathematics, Ort Braude College, Karmiel 2161002, Israel
b Institute of Mathematics, University of Potsdam, Am Neuen Palais 10, 14469 Potsdam, Germany

Abstract: In this paper, we study the convergence of continuous Newton method for solving nonlinear equations with holomorphic mappings in complex Banach spaces. Our contribution is based on a recent progress in the geometric theory of spirallike functions. We prove convergence theorems and illustrate them by numerical simulations.

Funding Agency Grant Number
Deutsche Forschungsgemeinschaft TA 289/12-1


Full text: PDF file (408 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.9

Citation: A. Gibali, D. Shoikhet, N. Tarkhanov, “On the convergence rate of continuous Newton method”, Proceedings of the Seminar on Differential and Functional Differential Equations supervised by A. L. Skubachevskii (Peoples' Friendship University of Russia), CMFD, 62, PFUR, M., 2016, 152–165

Citation in format AMSBIB
\Bibitem{GibShoTar16}
\by A.~Gibali, D.~Shoikhet, N.~Tarkhanov
\paper On the convergence rate of continuous Newton method
\inbook Proceedings of the Seminar on Differential and Functional Differential Equations supervised by A.~L.~Skubachevskii (Peoples' Friendship University of Russia)
\serial CMFD
\yr 2016
\vol 62
\pages 152--165
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd315}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd315
  • http://mi.mathnet.ru/eng/cmfd/v62/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:101
    Full text:29
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019